Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 3, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this severe thunderstorm warning at Feb 23, 2016, 2:28 AM CST for 4 counties in Texas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 23, 2016, 2:28 AM CST (08:28 UTC)
- Expired
- Feb 23, 2016, 3:15 AM CST
- In force
- 47 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bee County, TX, Goliad County, TX, Refugio County, TX, Victoria County, TX
The radar
The Corpus Christi radar (KCRP), 86 km from the middle of the area, began a volume at 08:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 22, 10:14 PM CST | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 00:00Z, 8.5 hours before the alert went out and 291 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -154 J/kg
- Mixed-layer LCL
- 929 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted.
350
WUUS54 KCRP 230828
SVRCRP
TXC025-175-391-469-230915-
/O.NEW.KCRP.SV.W.0003.160223T0828Z-160223T0915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
228 AM CST TUE FEB 23 2016
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN VICTORIA COUNTY IN SOUTHERN TEXAS...
EAST CENTRAL BEE COUNTY IN SOUTHERN TEXAS...
NORTHERN REFUGIO COUNTY IN SOUTHERN TEXAS...
GOLIAD COUNTY IN SOUTHERN TEXAS...
* UNTIL 315 AM CST
* AT 228 AM CST...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
BERCLAIR...OR 8 MILES EAST OF BEEVILLE...MOVING EAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BEEVILLE...REFUGIO...GOLIAD...MCFADDIN...FANNIN...QUINTANA...BERCLAIR...
BLANCONIA...COLETO CREEK PARK...OAK VILLAGE AND CHARCO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE IMMEDIATELY TO SHELTER INSIDE A STRONG BUILDING. STAY
AWAY FROM WINDOWS.
&&
LAT...LON 2872 9693 2830 9693 2826 9712 2834 9780
2874 9763
TIME...MOT...LOC 0828Z 273DEG 47KT 2842 9761
HAIL...1.00IN
WIND...60MPH
$$
HART2 follow-up statements
756
WWUS54 KCRP 230843
SVSCRP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
243 AM CST TUE FEB 23 2016
TXC025-175-391-469-230915-
/O.CON.KCRP.SV.W.0003.000000T0000Z-160223T0915Z/
VICTORIA TX-BEE TX-REFUGIO TX-GOLIAD TX-
243 AM CST TUE FEB 23 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CST
FOR SOUTHWESTERN VICTORIA...EAST CENTRAL BEE...NORTHERN REFUGIO AND
SOUTHEASTERN GOLIAD COUNTIES...
AT 241 AM CST...A SEVERE THUNDERSTORM WAS LOCATED OVER BLANCONIA...OR
10 MILES NORTHWEST OF REFUGIO...MOVING EAST AT 55 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS. DAMAGE TO VEHICLE WINDOWS AND
BUSINESSES WAS REPORTED WITH THIS STORM WHEN IT MOVED
THROUGH THE EAST SIDE OF BEEVILLE.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
REFUGIO...GOLIAD...MCFADDIN...FANNIN...QUINTANA...BLANCONIA...COLETO CREEK
PARK AND OAK VILLAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CORPUS CHRISTI.
&&
LAT...LON 2872 9693 2830 9693 2826 9712 2836 9762
2872 9752
TIME...MOT...LOC 0841Z 273DEG 47KT 2841 9740
HAIL...1.75IN
WIND...70MPH
$$
HART887
WWUS54 KCRP 230915
SVSCRP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
315 AM CST TUE FEB 23 2016
TXC025-175-391-469-230924-
/O.EXP.KCRP.SV.W.0003.000000T0000Z-160223T0915Z/
VICTORIA TX-BEE TX-REFUGIO TX-GOLIAD TX-
315 AM CST TUE FEB 23 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN VICTORIA...EAST
CENTRAL BEE...NORTHERN REFUGIO AND SOUTHEASTERN GOLIAD COUNTIES WILL
EXPIRE AT 315 AM CST...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CST FOR
CENTRAL TEXAS.
LAT...LON 2872 9693 2830 9693 2826 9712 2836 9762
2872 9752
TIME...MOT...LOC 0912Z 273DEG 47KT 2841 9740
$$
GWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 23, 1:58 AM CST, 30 minutes earlier.
Area forecast discussion, Feb 23, 1:58 AM CST, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
158 AM CST TUE FEB 23 2016
.DISCUSSION...SEVERE THUNDERSTORM WATCH EXTENDED ACROSS
REFUGIO...ARANSAS...AND CALHOUN COUNTIES. STORMS CONTINUE CLIPPING
NORTHERN ZONES...AND SHOWING THEY COULD SINK FURTHER SOUTH INTO
THE NORTHERN COASTAL BEND AS THEY PROPAGATE EASTWARD.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 87 47 72 42 76 / 10 0 0 0 0
VICTORIA 78 45 67 37 73 / 40 10 0 0 0
LAREDO 86 47 70 41 76 / 10 0 0 0 0
ALICE 86 46 71 38 77 / 10 0 0 0 0
ROCKPORT 83 50 74 48 70 / 20 0 0 0 0
COTULLA 79 46 70 37 76 / 10 0 0 0 0
KINGSVILLE 87 47 71 39 75 / 10 0 0 0 0
NAVY CORPUS 82 51 71 49 67 / 10 0 0 0 0
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING FROM NOON TODAY TO 9 PM CST THIS EVENING FOR
THE FOLLOWING ZONES: BEE...DUVAL...JIM WELLS...KLEBERG...LA
SALLE...LIVE OAK...MCMULLEN...NUECES...SAN PATRICIO...WEBB.
WIND ADVISORY FROM NOON TODAY TO 4 AM CST WEDNESDAY FOR THE
FOLLOWING ZONES: ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...
JIM WELLS...KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...
NUECES...REFUGIO...SAN PATRICIO...VICTORIA...WEBB.
GM...SMALL CRAFT ADVISORY UNTIL 6 PM CST THIS EVENING FOR THE
FOLLOWING ZONES: WATERS FROM BAFFIN BAY TO PORT ARANSAS
FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO MATAGORDA
SHIP CHANNEL FROM 20 TO 60 NM.
GALE WARNING FROM 6 PM THIS EVENING TO 9 AM CST WEDNESDAY FOR
THE FOLLOWING ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT
ARANSAS OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO
MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY
TO PORT ARANSAS FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS
TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY FROM NOON TODAY TO 6 PM CST THIS EVENING
FOR THE FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY
TO PORT ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO
PORT O'CONNOR...COASTAL WATERS FROM BAFFIN BAY TO PORT
ARANSAS OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO
MATAGORDA SHIP CHANNEL OUT 20 NM.
GALE WARNING FROM 6 PM THIS EVENING TO 4 AM CST WEDNESDAY FOR
THE FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO
PORT ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
O'CONNOR.
&&
LK/84...SHORT TERMHazardous weather outlook, Feb 23, 2:06 AM CST, 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 206 AM CST TUE FEB 23 2016 TXZ229>234-239>247-240815- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 206 AM CST TUE FEB 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TONIGHT A CONVECTIVE LINE OF SHOWERS AND THUNDERSTORMS WILL CONTINUE MOVING ACROSS SOUTH TEXAS TONIGHT. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR ARANSAS...CALHOUN...REFUGIO...BEE...GOLIAD...LA SALLE...MCMULLEN...VICTORIA...AND LIVE OAK COUNTIES THROUGH 4 AM. HAZARDOUS WINDS AND LARGE HAIL ARE THE MAIN THREATS WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE FOR THUNDERSTORMS OVER THE NORTHERN COASTAL BEND AND VICTORIA CROSSROADS TUESDAY MORNING BEFORE 10 AM. SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME...HOWEVER A FEW STORMS COULD BECOME STRONG WITH SMALL HAIL AND WIND GUSTS TO AROUND 50 MPH...MAINLY ACROSS THE VICTORIA CROSSROADS. A WIND ADVISORY IS IN EFFECT FOR ALL OF SOUTH TEXAS TUESDAY AFTERNOON THROUGH 4 AM WEDNESDAY MORNING. SEE THE NPWCRP PRODUCT (WWUS74 KCRP) FOR MORE DETAILS. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED OVER THE BRUSH COUNTRY AND SOUTHERN COASTAL BEND TUESDAY AFTERNOON AND EARLY EVENING. A RED FLAG WARNING IS IN EFFECT FOR AREAS ESSENTIALLY WEST OF INTERSTATE 37. SEE THE PRODUCT RFWCRP (WWUS74 KCRP) FOR COMPLETE DETAILS. CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE OVER MUCH OF SOUTH TEXAS WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS ARE NEEDED FOR STORMS IMPACTING THE AREA OVERNIGHT. GMZ230-235-250-255-270-275-240815- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 206 AM CST TUE FEB 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE TOWARD SUNRISE ACROSS THE BAYS AND COASTAL WATERS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE EXPECTED TUESDAY MORNING OVER THE BAYS AND GULF WATERS...MAINLY NORTH AND EAST OF PORT ARANSAS. WINDS COULD GUST IN EXCESS OF 35 KNOTS WITH SOME OF THE STORMS IN THE MORNING. SMALL CRAFT ADVISORIES ARE LIKELY BY EARLY TUESDAY AFTERNOON FOR THE BAYS AND GULF WATERS. A GALE WARNING IS IN EFFECT FOR ALL MARINE INTERESTS TUESDAY THROUGH EARLY WEDNESDAY MORNING...AND FOR THE GULF WATERS TUESDAY NIGHT THROUGH MID WEDNESDAY MORNING. SEE THE PRODUCT MWWCRP (WHUS74 KCRP) FOR MORE DETAILS. SMALL CRAFT ADVISORY CONDITIONS WILL LINGER OVER THE COASTAL WATERS INTO WEDNESDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS ARE NEEDED FOR STORMS IMPACTING THE AREA OVERNIGHT.
In the hours before
Special weather statement, Feb 23, 1:47 AM CST, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
147 AM CST TUE FEB 23 2016
TXZ231-232-230815-
BEE-LIVE OAK-
147 AM CST TUE FEB 23 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN LIVE OAK AND
NORTHWESTERN BEE COUNTIES...
AT 146 AM CST...A STRONG THUNDERSTORM WAS LOCATED OVER THREE RIVERS...
MOVING EAST AT 55 MPH.
WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
BEEVILLE...THREE RIVERS...CHOKE CANYON...OAKVILLE...TULETA...RAY POINT...
NELL...TULSITA...NORMANNA...PAWNEE...KARON...WHITSETT...PETTUS...MINERAL...
SIMMONS AND ESSEVILLE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CST FOR
SOUTH TEXAS.
LAT...LON 2869 9801 2872 9792 2869 9788 2867 9782
2868 9779 2864 9774 2832 9774 2841 9833
2861 9834 2879 9810
TIME...MOT...LOC 0746Z 279DEG 47KT 2850 9815
HARTSpecial weather statement, Feb 23, 2:02 AM CST, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
202 AM CST TUE FEB 23 2016
TXZ229-230-230830-
MCMULLEN-LA SALLE-
202 AM CST TUE FEB 23 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MCMULLEN AND
NORTHEASTERN LA SALLE COUNTIES...
AT 201 AM CST...A STRONG THUNDERSTORM WAS LOCATED 10 MILES SOUTHEAST
OF DERBY...OR 11 MILES EAST OF DILLEY...MOVING EAST AT 45 MPH.
WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
ZELLA...FOWLERTON AND CROSS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CST FOR
SOUTH TEXAS.
LAT...LON 2864 9847 2841 9858 2851 9902 2860 9923
2864 9918
TIME...MOT...LOC 0801Z 291DEG 41KT 2870 9898
HARTSpecial weather statement, Feb 23, 2:21 AM CST, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
221 AM CST TUE FEB 23 2016
TXZ232-233-230845-
BEE-GOLIAD-
221 AM CST TUE FEB 23 2016
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BEE AND SOUTHERN GOLIAD
COUNTIES...
AT 220 AM CST...A STRONG THUNDERSTORM WAS LOCATED OVER BEEVILLE...
MOVING EAST AT 55 MPH.
WIND GUSTS TO 55 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BEEVILLE...BERCLAIR...NORMANNA...TULETA AND BLANCONIA.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CST FOR
SOUTH TEXAS.
LAT...LON 2853 9720 2839 9738 2830 9744 2837 9792
2842 9795 2843 9795 2860 9781
TIME...MOT...LOC 0820Z 273DEG 48KT 2843 9772
HARTThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 22, 9:28 PM CST | Small Craft Advisory | CRP | 21 hr | |
| Feb 23, 12:31 AM CST | Severe Thunderstorm Warning | CRP | La Salle | 29 min |
| Feb 23, 12:59 AM CST | Severe Thunderstorm Warning | CRP | La Salle, Live Oak, McMullen | 46 min |
| Feb 23, 1:47 AM CST | Special Weather Statement | CRP | Bee | 28 min |
| Feb 23, 2:02 AM CST | Special Weather Statement | CRP | McMullen | 28 min |
| Feb 23, 2:21 AM CST | Special Weather Statement | CRP | Bee | 24 min |
| Feb 23, 2:31 AM CST | Special Weather Statement | CRP | McMullen | 29 min |
| Feb 23, 2:38 AM CST | Severe Thunderstorm Warning | CRP | Bee, Live Oak, McMullen | 37 min |
| Feb 23, 3:01 AM CST | Special Weather Statement | CRP | Aransas, Calhoun, Refugio, Victoria | 44 min |
| Feb 23, 3:07 AM CST | Special Marine Warning | CRP | 23 min | |
| Feb 23, 3:07 AM CST | Special Marine Warning | CRP | 2 hr | |
| Feb 23, 3:14 AM CST | Severe Thunderstorm Warning | CRP | Bee, Goliad, Live Oak | 46 min |
| Feb 23, 3:18 AM CST | Fire Weather Watch | CRP | Aransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more | 16 hr |
| Feb 23, 3:20 AM CST | Special Weather Statement | CRP | McMullen | 55 min |
| Feb 23, 3:34 AM CST | Severe Thunderstorm Warning | CRP | McMullen | 41 min |
| Feb 23, 3:51 AM CST | Severe Thunderstorm Warning | CRP | Bee, Goliad | 13 min |
| Feb 23, 4:11 AM CST | Special Weather Statement | CRP | Live Oak | 49 min |
| Feb 23, 4:37 AM CST | Flash Flood Warning | CRP | Bee, Live Oak | 3 hr |
| Feb 23, 4:53 AM CST | Special Weather Statement | CRP | Bee, Goliad, Refugio | 52 min |
| Feb 23, 5:32 AM CST | Special Marine Warning | CRP | 88 min | |
| Feb 23, 5:42 AM CST | Special Weather Statement | CRP | Aransas, Refugio | 33 min |
| Feb 23, 6:28 AM CST | Special Weather Statement | CRP | Bee, Goliad | 47 min |
| Feb 23, 6:58 AM CST | Tornado Warning | CRP | Bee, Refugio, San Patricio | 25 min |
| Feb 23, 8:06 AM CST | Special Weather Statement | CRP | San Patricio | 39 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.